# SDR CALA2015032000191

- Difficulty date: March 20, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 41,216 hours, 16,563 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IAW EA 5310-04716 REV 1 IN FUSELAGE FRAME BETWEEN STRINGER 8 & 9 RT SIDE, STATION 500A RT NON-ROUTINE COMPLETE.  SEE WIP & TASK FOR INDIVIDUAL SIGN OFFS.  FRAME 500A REPAIRED IAW EA 5310-04716.
